Alert archive / Wyoming / Flash Flood Warnings in 2003
Flash Flood Warning 11, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jun 28, 2003, 7:13 PM MDT for Fremont County, Natrona County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2003, 7:13 PM MDT (01:13 UTC)
- Expired
- Jun 29, 2003, 1:15 AM MDT
- In force
- 6 hr
- Issued by
- NWS Riverton, WY
- Area
- Counties, with a storm outline in the text
Counties Fremont County, WY, Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 75 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KRIW 290117 FFWRIW WYC013-025-290715- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 713 PM MDT SAT JUN 28 2003 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME EAST CENTRAL FREMONT COUNTY IN CENTRAL WYOMING NORTHWESTERN NATRONA COUNTY IN CENTRAL WYOMING * UNTIL 115 AM MDT * AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OF 4 TO 5 INCHES ALONG BADWATER CREEK 15 MILES EAST OF LYSITE...OR ABOUT 50 MILES SOUTHEAST OF THERMOPOLIS. THE ASSOCIATED STORM WAS NEARLY STATIONARY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS EXPECTED. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF BADWATER CREEK FLOWING WEST FROM NATRONA COUNTY INTO FREMONT COUNTY THROUGH THE TOWN OF LYSITE. FLASH FLOODING IS EXPECTED ON COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS FARMLAND ALONG THE BANKS OF STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO DRIVE ACROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROAD. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. RESIDENTS LIVING ALONG CREEKS AND STREAM SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. REPORT FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMAIN CALM BUT BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. LAT...LON 4328 10775 4320 10774 4315 10732 4330 10734 $$ C. BAKER
6 follow-up statements
000 WGUS75 KRIW 290211 FFSRIW WYC013-025-290615- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 808 PM MDT SAT JUN 28 2003 ...A FLASH FLOOD WARNING CONTINUES FOR EXTREME EAST CENTRAL FREMONT AND NORTHWESTERN NATRONA COUNTIES UNTIL 115 AM MDT... AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OF 4 TO 6 INCHES ALONG BADWATER CREEK 15 MILES EAST OF LYSITE...OR ABOUT 53 MILES SOUTHEAST OF THERMOPOLIS. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF BADWATER CREEK FLOWING WEST FROM NATRONA COUNTY INTO FREMONT COUNTY THROUGH THE TOWNS OF LOST CABIN AND LYSITE. FLASH FLOODING IS EXPECTED ON COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS FARMLAND ALONG THE BANKS OF STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IT IS NEARLY IMPOSSIBLE AT NIGHT TO TELL THE DEPTH OF WATER ON ROADWAYS. NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO CROSS BRIDGES OR LOW LYING AREAS IF WATER COVERS THE ROAD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RIVERTON. LAT...LON 4328 10775 4320 10774 4315 10732 4330 10734 $$ C. BAKER
000 WGUS75 KRIW 290301 FFSRIW WYC013-025-290700- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 859 PM MDT SAT JUN 28 2003 ...A FLASH FLOOD WARNING CONTINUES FOR EXTREME EAST CENTRAL FREMONT AND NORTHWESTERN NATRONA COUNTIES UNTIL 100 AM MDT... AT 853 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OF 4 TO 6 INCHES ALONG BADWATER CREEK 15 MILES EAST OF LYSITE...OR ABOUT 50 MILES SOUTHEAST OF THERMOPOLIS. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF BADWATER CREEK FLOWING WEST FROM NATRONA COUNTY INTO FREMONT COUNTY THROUGH THE TOWNS OF LOST CABIN AND LYSITE. FLASH FLOODING IS EXPECTED ON COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS FARMLAND ALONG THE BANKS OF STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IT IS NEARLY IMPOSSIBLE AT NIGHT TO TELL THE DEPTH OF WATER ON ROADWAYS. NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO CROSS BRIDGES OR LOW LYING AREAS IF WATER COVERS THE ROAD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RIVERTON. LAT...LON 4328 10775 4320 10774 4315 10732 4330 10734 $$ C. BAKER
000 WGUS75 KRIW 290359 FFSRIW WYC013-025-290700- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 957 PM MDT SAT JUN 28 2003 ...A FLASH FLOOD WARNING CONTINUES FOR EXTREME EAST CENTRAL FREMONT AND NORTHWESTERN NATRONA COUNTIES UNTIL 115 AM MDT... AT 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OF 4 TO 6 INCHES HAS FALLEN THIS EVENING ALONG BADWATER CREEK 15 MILES EAST OF LYSITE...OR ABOUT 50 MILES EAST OF RIVERTON. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF BADWATER CREEK FLOWING WEST FROM NATRONA COUNTY INTO FREMONT COUNTY THROUGH THE TOWNS OF LOST CABIN AND LYSITE. FLASH FLOODING IS EXPECTED ON COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS FARMLAND ALONG THE BANKS OF STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IT IS NEARLY IMPOSSIBLE AT NIGHT TO TELL THE DEPTH OF WATER ON ROADWAYS. NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO CROSS BRIDGES OR LOW LYING AREAS IF WATER COVERS THE ROAD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RIVERTON. LAT...LON 4328 10775 4320 10774 4315 10732 4330 10734 $$ C. BAKER
000 WGUS75 KRIW 290508 FFSRIW WYC013-025-290715- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1106 PM MDT SAT JUN 28 2003 ...A FLASH FLOOD WARNING CONTINUES FOR EXTREME EAST CENTRAL FREMONT AND NORTHWESTERN NATRONA COUNTIES UNTIL 115 AM MDT... AT 1104 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OF 4 TO 6 INCHES HAS FALLEN THIS EVENING ALONG BADWATER CREEK 15 MILES EAST OF LYSITE...OR ABOUT 50 MILES EAST OF RIVERTON. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF BADWATER CREEK FLOWING WEST FROM NATRONA COUNTY INTO FREMONT COUNTY THROUGH THE TOWNS OF LOST CABIN AND LYSITE. FLASH FLOODING IS EXPECTED ON COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS FARMLAND ALONG THE BANKS OF STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IT IS NEARLY IMPOSSIBLE AT NIGHT TO TELL THE DEPTH OF WATER ON ROADWAYS. NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO CROSS BRIDGES OR LOW LYING AREAS IF WATER COVERS THE ROAD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RIVERTON. LAT...LON 4328 10775 4320 10774 4315 10732 4330 10734 $$ C. BAKER
000 WGUS75 KRIW 290613 FFSRIW WYC013-025-290715- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1210 AM MDT SUN JUN 29 2003 ...A FLASH FLOOD WARNING CONTINUES FOR EXTREME EAST CENTRAL FREMONT AND NORTHWESTERN NATRONA COUNTIES UNTIL 115 AM MDT... AT 1204 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OF 4 TO 6 INCHES HAS FALLEN THIS EVENING ALONG BADWATER CREEK 15 MILES EAST OF LYSITE...OR ABOUT 50 MILES EAST OF RIVERTON. THOUGH STORMS HAD MOVED WELL EAST OF THE AREA...EXCESSIVE RUNOFF FROM HEAVY RAINFALL LAST EVENING WILL CONTINUE TO CAUSE FLASH FLOODING OF STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS FARMLAND ALONG THE BANKS OF STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IT IS NEARLY IMPOSSIBLE AT NIGHT TO TELL THE DEPTH OF WATER ON ROADWAYS. NEVER DRIVE THROUGH WATER OF UNKNOWN DEPTH. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO CROSS BRIDGES OR LOW LYING AREAS IF WATER COVERS THE ROAD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RIVERTON. LAT...LON 4328 10775 4320 10774 4315 10732 4330 10734 $$ MEUNIER
000 WGUS75 KRIW 290718 FFSRIW WYC013-025-290745- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 115 AM MDT SUN JUN 29 2003 ...THE FLASH FLOOD WARNING FOR EXTREME EAST CENTRAL FREMONT AND NORTHWESTERN NATRONA COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 115 AM MDT...NO MORE RAINFALL WAS EXPECTED OVER THE AREA AND CREEKS AND STREAMS ARE EXPECTED TO RECEDE BACK WITHIN THEIR BANKS EARLY THIS MORNING...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ MEUNIER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:03 PM MDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 28, 2:03 PM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 203 PM MDT SAT JUN 28 2003 ...TONIGHT THROUGH TUESDAY... CONVECTION EXPECTED ALONG AND NORTHEAST OF COLD FRONT THAT HAS MOVED ALONG CONTINENTAL DIVIDE THIS PM. DECENT SURFACE DEWPOINTS PLUS AN UPPER AIR DISTURBANCE WILL AID IN LIFT FOR BETTER POTENTIAL FOR STORMS. SHOULD SEE ACTIVITY DECREASE AFTER MIDNIGHT WITH THE PASSING OF THE LIFT. ON SUNDAY THE UPPER RIDGE BUILDS INTO THE AREA. LOW LEVEL SURFACE BOUNDARY WILL HANG AROUND THE CENTRAL AND EAST ZONES KEEPING SOME DEWPOINT AROUND. WARM AIR ALOFT TO INCREASE WHICH WOULD PUT A CAP ON THINGS...BUT MAY SEE ISOLATED LATE PM AND EVE CONVECTION IN E ZONES NEAR HIGHER TERRAIN. ON MONDAY THE RIDGE AXIS MOVES BY AND SW FLOW ALOFT TAKES OVER. VERY WARM 700MB TEMPS WITH SOME INCREASED MIXING WILL VAULT HIGHS INTO THE 90S IN LOWER BASINS. UPPER SYSTEM MOVES IN THE N OF THE AREA TUE WITH A COLD FRONT INTO MONTANA. WILL KEEP THINGS HOT AND DRY FOR TUE ASIDE FROM ISOLATED TS EXTREME NW CORNER. ...TUESDAY NIGHT THROUGH SATURDAY... NO CHANGES TO TUESDAY NIGHT THROUGH SATURDAY IN GRIDS. .RIW...NONE.
Hazardous weather outlook, Jun 28, 10:09 AM MDT, 9 hours 4 minutes before
WYZ001>020-022>030-291200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1009 AM MDT SAT JUN 28 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE SLIDING SOUTH OUT OF MONTANA WILL INTERACT WITH A MOIST EASTERLY FLOW BEHIND A COLD FRONT TO PRODUCE SCATTERED LATE AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE CENTRAL PORTIONS OF THE AREA. THUNDERSTORMS SHOULD FIRST DEVELOP OVER THE NORTHERN MOUNTAINS...ESPECIALLY THE SOUTHERN ABSAROKAS AND THEN BEGIN TO MOVE SOUTHEAST INTO THE WIND RIVER BASIN. OTHER THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE WIND RIVER BASIN AND NATRONA COUNTY THROUGH THE EVENING. THE POTENTIAL EXISTS FOR A FEW OF THESE STORMS TO BECOME QUITE STRONG WITH HEAVY RAIN AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, Jun 28, 3:16 PM MDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0316 PM MDT SAT JUN 28 2003
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0305 PM BUFFALO WY 0.75 IN HAIL
06/28/03 JOHNSON REPORTED BY JOHNSON COUNTY
SHERIFF
HAHNLocal storm report, Jun 28, 4:39 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0439 PM MDT SAT JUN 28 2003
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0400 PM 58 NW RIVERTON WY 1.00 IN HAIL
06/28/03 FREMONT REPORTED BY PUBLIC
HAHNLocal storm report, Jun 28, 6:55 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON, WY
655 PM MDT SAT JUN 28 2003
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0512 PM 7N FORT WASHAKIE WY 1.75 INCH HAIL
06/28/03 FREMONT REPORTED BY SPOTTERS
0529 PM FORT WASHAKIE WY 1.75 INCH HAIL
06/28/03 FREMONT REPORTED BY
PUBLIC
0440 PM 10 N FORT WASHAKIE WY FUNNEL CLOUD
06/28/03 FREMONT FUNNEL CLOUD WAS SEEN 10
MILES SOUTHWEST OF PILOT
BUTTE.REPORTED BY SPOTTERS
0455 PM 10 N FORT WASHAKIE WY FUNNEL CLOUD
06/28/03 FREMONT WAS WITNESSED BY AN
AMBULANCE DRIVER DRIVING
FROM FORT WASHAKIE TO
CROWHEART. AT THE TIME OF
THE REPORT... RADAR
INDICATED THE STORM WAS 10
MILES NORTH OF FORT
WASHAKIE.REPORTED BY OTHER
0529 PM 7N LANDER WY FUNNEL CLOUD
06/28/03 FREMONT REPORTED BY THE KTWO
TELEVISION CREW THAT WAS
ALREADY THERE COVERING
ANOTHER STORY IN
LANDER.REPORTED BY OTHER
0545 PM LANDER WY 1.00 INCH HAIL
06/28/03 FREMONT REPORTED BY NATIONAL
WEATHER SERVICE EMPLOYEE
0619 PM HILAND WY 1.00 INCH HAIL
06/28/03 NATRONA REPORTED BY SPOTTERS
0645 PM 15 N FORT WASHAKIE WY FUNNEL CLOUD
06/28/03 FREMONT THE DISTANCE THE FUNNEL
CLOUD WAS OBSERVED FROM
WHERE THE SPOTTER WAS WAS
ESTIMATED. REPORTED BY
SPOTTERSThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:02 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 58 min |
| Jun 28, 6:33 PM MDT | Tornado Warning | RIW | Fremont | 57 min |
| Jun 28, 6:58 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 62 min |
| Jun 28, 7:29 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 46 min |
Nearby
Flash Flood Warnings in Wyoming, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.